# SDR TWAA0006431

- Difficulty date: April 19, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N921L
- Make and model: Doug DC-9-32
- Aircraft serial: 47107
- Aircraft time: 80,344 hours, 86,616 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CRACK INDICATION FROM THIRD BOLT HOLE, RT UPPER TRAP PANEL FLANGE OF WING CENTER SECTION.  ACCOMP NDT PER PART 6-51-00-03.  CUT OFF FLANGE PER SRM 57-09 FIG 6, TO FOURTH BOLT HOLE.  ALODINE AND PRIME PER SRM 57-09 FIG 6 NOTE F.
